# SDR FDEA201005251643

- Difficulty date: May 25, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N68049
- Make and model: Doug MD-10-10F
- Aircraft serial: 47803
- Aircraft time: 67,721 hours, 30,605 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6023506
- Condition: Misrepaired
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RT NR 1 L/E SLAT HAS A FLUSH DOUBLER REPAIR ON THE INBD L/E EXTERIOR, NR 1 TRACK VICINITY.  EXISTING REPAIR AT RT NR1 L/E SLAT FLUSH DOUBLER REPAIR ON THE INBD L/E EXTERIOR, NR 1 TRACK VICINITY EVALUATED AND FOUND NOT IAW SRM   REPAIR SCHEME.   RT NR 1 SLAT R & R IAW AMM 27-80-01 REV 10. GAP CHECK AND OPS CHECK CARRIED OUT IAW AMM 27-80-01 REV 10.  EO NR8-5100-7-5001, A7 PT.2, TITLE: STRUCTURES - REPAIR CATALOG - REPAIR IDENTIFICATION, CLASSIFICATION & TRACKING OF SMR'S ON ACFT BEING INDUCTED INTO MX SYS 14 CFR 121.368, 121.707 ACCOMPLISHED.
